Follow
Hao Shen
Title
Cited by
Cited by
Year
The dynamical sine-Gordon model
M Hairer, H Shen
Communications in Mathematical Physics 341, 933-989, 2016
972016
A central limit theorem for the KPZ equation
M Hairer, H Shen
The Annals of Probability 45 (6B), 4167-4221, 2017
842017
Open ASEP in the weakly asymmetric regime
I Corwin, H Shen
Communications on Pure and Applied Mathematics 71 (10), 2065-2128, 2018
812018
The strict-weak lattice polymer
I Corwin, T Seppäläinen, H Shen
Journal of Statistical Physics 160 (4), 1027-1053, 2015
702015
converges to the KPZ equation
I Corwin, H Shen, LC Tsai
672018
Langevin dynamic for the 2D Yang–Mills measure
A Chandra, I Chevyrev, M Hairer, H Shen
Publications mathématiques de l'IHÉS 136 (1), 1-147, 2022
612022
Stochastic PDE limit of the six vertex model
I Corwin, P Ghosal, H Shen, LC Tsai
Communications in Mathematical Physics 375 (3), 1945-2038, 2020
522020
The dynamical sine-Gordon model in the full subcritical regime
A Chandra, M Hairer, H Shen
arXiv preprint arXiv:1808.02594, 2018
452018
Some recent progress in singular stochastic partial differential equations
I Corwin, H Shen
Bulletin of the American Mathematical Society 57 (3), 409-454, 2020
392020
Stochastic quantisation of Yang–Mills–Higgs in 3D
A Chandra, I Chevyrev, M Hairer, H Shen
Inventiones mathematicae, 1-156, 2024
382024
Stochastic quantization of an Abelian gauge theory
H Shen
Communications in Mathematical Physics 384 (3), 1445-1512, 2021
272021
Weak universality of dynamical : non-Gaussian noise
H Shen, W Xu
Stochastics and Partial Differential Equations: Analysis and Computations 6 …, 2018
262018
Glauber dynamics of 2D Kac–Blume–Capel model and their stochastic PDE limits
H Shen, H Weber
Journal of Functional Analysis 275 (6), 1321-1367, 2018
20*2018
Stochastic Ricci flow on compact surfaces
J Dubédat, H Shen
International Mathematics Research Notices 2022 (16), 12253-12301, 2022
172022
Large N limit of the O (N) linear sigma model via stochastic quantization
H Shen, SA Smith, R Zhu, X Zhu
The Annals of Probability 50 (1), 131-202, 2022
152022
Invariant measure and universality of the 2D Yang-Mills Langevin dynamic
I Chevyrev, H Shen
arXiv preprint arXiv:2302.12160, 2023
132023
Large N limit of the O (N) linear sigma model in 3D
H Shen, R Zhu, X Zhu
Communications in Mathematical Physics 394 (3), 953-1009, 2022
132022
Stochastic telegraph equation limit for the stochastic six vertex model
H Shen, LC Tsai
Proceedings of the American Mathematical Society 147 (6), 2685-2705, 2019
122019
Renormalized powers of Ornstein–Uhlenbeck processes and well-posedness of stochastic Ginzburg–Landau equations
E Weinan, A Jentzen, H Shen
Nonlinear Analysis 142, 152-193, 2016
122016
An SPDE approach to perturbation theory of : Asymptoticity and short distance behavior
H Shen, R Zhu, X Zhu
The Annals of Applied Probability 33 (4), 2600-2642, 2023
112023
The system can't perform the operation now. Try again later.
Articles 1–20